# SDR REXA201100189

- Difficulty date: March 21, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7580
- Aircraft time: 21,373 hours, 18,587 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 601R578953
- Condition: Defective
- Location: Pax Door
- Part time: 1,145 hours, 1,108 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR MASTER WARNING AT 33,000.  CREW RAN QRH, MESSAGE CLEARED ON DESCENT, DIVERTED TO OMA.  MAINTENANCE FOUND BURNT PIN AT P7MB.  REPLACED DOOR HARNESS PER 52-70-04, OPS CHECK GOOD.
